Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 125926, 17 pages
Research Article

Convergence and Stability in Collocation Methods of Equation

1School of Mathematical Sciences, Heilongjiang University, Harbin 150080, China
2Department of Mathematics, Northeast Forest University, Harbin 150040, China

Received 13 August 2012; Accepted 4 October 2012

Academic Editor: J. C. Butcher

Copyright © 2012 Han Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Han Yan, Shufang Ma, Yanbin Liu, and Hongquan Sun, “Convergence and Stability in Collocation Methods of Equation ,” Journal of Applied Mathematics, vol. 2012, Article ID 125926, 17 pages, 2012. doi:10.1155/2012/125926